Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    85
  • comments
    33
  • views
    31327

Week 10, Day 73

maria411

375 views

My face is peeling like crazy from the Vitamin A cream 0.05%. I have been on Vitamin A for about 3 weeks now and I can honestly say it is helping with my hyperpigmentation and smoothing of my skin. Since I have hardly any oil production, and I already suffered two initial breakouts on Accutane - the Vitamin A is just smoothing out my skin vs bringing out acne.

If you are using Vitamin A Cream follow the instructions closely wait 20 minutes after washing your face otherwise you will increase your chances of irritation.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×